Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 82, NWS Birmingham, AL

March 22, 2005Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 22, 2005, 6:40 PM CST for Pickens County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 6:40 PM CST (00:40 UTC)
Expired
Mar 22, 2005, 7:45 PM CST
In force
65 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 75 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 230040
SVRBMX
ALC107-230145-
/O.NEW.KBMX.SV.W.0082.050323T0040Z-050323T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PICKENS COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 745 PM CST

* AT 637 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 29 MILES SOUTHWEST OF CARROLLTON...OR ABOUT 23
  MILES WEST OF ALICEVILLE...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF CARROLLTON BY 720 PM CST
  REFORM BY 735 PM CST

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3311 8868 3297 8855 3339 8784 3353 8809

$$
2 follow-up statements
000 
WWUS54 KBMX 230059
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
659 PM CST TUE MAR 22 2005

ALC107-230145-
/O.CON.KBMX.SV.W.0082.000000T0000Z-050323T0145Z/
PICKENS AL-
659 PM CST TUE MAR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CST FOR
PICKENS COUNTY...

AT 654 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 7 MILES WEST OF PICKENSVILLE...OR ABOUT 15
MILES NORTHWEST OF ALICEVILLE...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHWEST OF MEMPHIS BY 655 PM CST
  PICKENSVILLE BY 700 PM CST
  ETHELSVILLE BY 710 PM CST
  6 MILES NORTHWEST OF REFORM BY 720 PM CST
  PALMETTO BY 730 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3313 8868 3297 8855 3302 8821 3318 8787
      3350 8786 3352 8822

$$

03
000 
WWUS54 KBMX 230114
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CST TUE MAR 22 2005

ALC107-230145-
/O.CON.KBMX.SV.W.0082.000000T0000Z-050323T0145Z/
PICKENS AL-
714 PM CST TUE MAR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CST FOR
PICKENS COUNTY...

AT 711 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
ETHELSVILLE...OR ABOUT 13 MILES SOUTHEAST OF COLUMBUS...MOVING
NORTHEAST AT 65 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ETHELSVILLE BY 710 PM CST
  9 MILES NORTHWEST OF REFORM BY 720 PM CST
  6 MILES NORTHWEST OF PALMETTO BY 725 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3313 8868 3297 8855 3302 8821 3318 8787
      3350 8786 3352 8822

$$

03/92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 3:14 PM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Mar 22, 3:14 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CST TUE MAR 22 2005

.SHORT TERM (TONIGHT THROUGH FRIDAY)...

TOUGH FORECAST AHEAD FOR TONIGHT AS FAR AS SEVERE WEATHER GOES.
MODELS ARE SHOWING AN UPPER LEVEL JET MOVING ACROSS OUR AREA
TONIGHT...WHICH COULD ENHANCE THUNDERSTORM DEVELOPMENT. AS FAR AS
COVERAGE GOES...IT WILL ALL DEPEND ON THE JET LOCATION AS THIS
FEATURE DETERMINES WHERE ENHANCED AREAS OF LIFT OCCURS.
ALSO...SKIES ARE BECOMING CLEAR OVER MUCH OF WESTERN ALABAMA AND
MISSISSIPPI AND THE SUN IS QUICKLY WARMING THINGS UP. DEWPOINTS
REMAIN IN THE UPPER 50S AND LOWER 60S OVER MUCH OF THE AREA. THEY
ARE EXPECTED TO REMAIN AROUND THAT THROUGH MOST OF THE NIGHT UNTIL
THE FRONT MOVES THROUGH. ALL THE INGREDIENTS ARE THERE FOR SOME
MORE SEVERE THUNDERSTORMS. MAIN THREAT WILL BE LARGE HAIL AND
POSSIBLY SOME ISOLATED TORNADOES. ISOLATED THUNDERSTORMS ARE
ALREADY POPPING UP OVER MISSISSIPPI AND ARKANSAS WHICH COULD BE AN
INDICATION OF THINGS TO COME THIS EVENING. WE ASK THE PUBLIC TO
REMAIN ALERT AND STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA
WEATHER RADIO OR WATCH YOUR LOCAL TV STATION.

WEDNESDAY WILL BE A MUCH DRIER DAY AS THE FRONT EXITS THE AREA.
SKIES WILL BE MOSTLY SUNNY AND TEMPERATURES WILL RANGE FROM 65 TO
70. TEMPS WILL COOL DOWN SOME WEDNESDAY NIGHT (LOWER TO MID 40S)
BUT WILL QUICKLY REBOUND ON THURSDAY.

A DRY FRONT WILL MOVE ACROSS THE AREA FRIDAY. THIS FRONT WILL
STALL OVER SOUTH ALABAMA AND THEN WILL MOVE NORTH AS A WARM FRONT
IN ANTICIPATION OF THE NEXT WEATHER SYSTEM.

.LONG TERM (SATURDAY THROUGH TUESDAY)...

SHOWERS AND THUNDERSTORMS WILL RETURN FOR THE WEEKEND. WARM FRONT
WILL MOVE NORTH ON SATURDAY WHICH IT COULD HELP DEVELOP SOME
SHOWERS ACROSS OUR AREA. FOR THOSE OF YOU MAKING PLANS FOR THE
WEEKEND...IT LOOKS LIKE THE MAIN BULK OF THE RAIN WILL BEGIN TO
MOVE ACROSS SATURDAY NIGHT INTO SUNDAY.

ON SUNDAY...SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE ACROSS
THE FORECAST AREA AHEAD OF A COLD FRONT APPROACHES FROM THE WEST.
THE TIMING ON THIS SYSTEM IS STILL UP IN THE AIR AS MODELS COULD
SLOW OR SPEED THINGS UP AND THEY ARE ALSO SHOWING SOME GOOD
DYNAMICS FOR THIS SYSTEM. SO THIS IS DEFINITELY SOMETHING TO KEEP
OUR EYES ON. ONCE THE FRONT MOVES THROUGH...EXPECT TEMPERATURES TO
BE AROUND AVERAGE FOR DAYTIME AND NIGHTTIME ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     52  62  41  71 /  60  10   0   0
ANNISTON    52  63  41  71 /  60  10   0   0
BIRMINGHAM  52  63  41  71 /  60  10   0   0
TUSCALOOSA  52  63  42  72 /  50  10   0   0
CALERA      52  64  42  72 /  60  10   0   0
AUBURN      55  68  45  74 /  60  10   0   0
MONTGOMERY  54  69  43  75 /  60  10   0   0
TROY        54  70  44  76 /  60  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

10/07
Hazardous weather outlook, Mar 22, 5:00 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CST TUE MAR 22 2005

ALZ011>015-017>050-230500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
500 PM CST TUE MAR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(TONIGHT).

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE
FORECAST AREA THIS EVENING AND LATE TONIGHT.  ISOLATED SEVERE
THUNDERSTORMS...DEVELOPING OVER MISSISSIPPI LATE THIS
AFTERNOON...WILL MOVE EAST AND FURTHER DEVELOP INTO WESTERN ALABAMA
TOWARD SUNSET.  THESE STORMS WILL MOVE TO THE EAST ACROSS THE
REMAINDER OF NORTH-CENTRAL AND CENTRAL ALABAMA THROUGH THE NIGHT.

THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT A FEW TORNADOES ARE STILL POSSIBLE. THE THREAT
OF SEVERE WEATHER WILL END BEHIND A COLD FRONT LATE TONIGHT.  THE
FRONT IS EXPECTED IN WESTERN ALABAMA BY 3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY).

THERE IS ALSO A SMALL POSSIBILITY OF SEVERE WEATHER AGAIN THIS
UPCOMING WEEKEND...AS A STORM SYSTEM APPROACHES FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE AGAIN BY THIS EVENING...AS SEVERE THUNDERSTORMS APPROACH
FROM MISSISSIPPI.

In the hours before

Special weather statement, Mar 22, 12:54 PM CST, 5 hours 46 minutes before
ALZ-DDHHMM-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA
1254 PM CST TUE MAR 22 2005

THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM
SEVERE THUNDERSTORM WATCH NUMBER 65...

AUTAUGA              BIBB                BLOUNT
CALHOUN              CHAMBERS            CHEROKEE
CHILTON              CLAY                CLEBURNE
COOSA                ELMORE              ETOWAH
JEFFERSON            LEE
PERRY
RANDOLPH             SHELBY
ST. CLAIR            TALLADEGA
TALLAPOOSA

NO COUNTIES REMAIN IN SEVERE THUNDERSTORM WATCH NUMBER 65.
Special weather statement, Mar 22, 12:56 PM CST, 5 hours 44 minutes before
ALZ-DDHHMM-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA
1256 PM CST TUE MAR 22 2005

THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM
TORNADO WATCH NUMBER 64...

DALLAS		LOWNDES		MONTGOMERY
MACON		BULLOCK		RUSSELL
PIKE		BARBOUR

NO COUNTIES REMAIN IN TORNADO WATCH NUMBER 64.
Special weather statement, Mar 22, 1:25 PM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
125 PM CST TUE MAR 22 2005

ALZ011>015-017>050-230130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
125 PM CST TUE MAR 22 2005

...A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES FOR THIS EVENING
AND EARLY TONIGHT...

THE FIRST ROUND OF SEVERE WEATHER IS OVER.  THE SECOND ROUND OF
POTENTIAL SEVERE WEATHER IS EXPECTED TO DEVELOP RAPIDLY AROUND
SUNDOWN. GIVEN THE COLDER AIR MOVING IN ALOFT...INCREASING LOW-LEVEL
MOISTURE...SOME BREAKS IN THE CLOUDS...AND A FAVORABLE WIND
PROFILE...SOME SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ANYWHERE ACROSS CENTRAL
ALABAMA. THE SEVERE WEATHER THREAT WILL LIKELY CONTINUE WELL INTO THE
EVENING HOURS.

PLEASE MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR OTHER
FAMILIAR SOURCES OF INFORMATION FOR THE LATEST FORECASTS AS WELL AS
ANY WATCHES OR WARNINGS THAT ARE ISSUED.
Local storm report, Mar 22, 1:55 PM CST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             SELMA                   32.42N 87.03W
03/22/2005  0.25 INCH        DALLAS             AL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED ON HWY 80 BYPASS AND IN DOWNTOWN.

1029 AM     HAIL             1 N AUTAUGAVILLE        32.45N 86.66W
03/22/2005  0.25 INCH        AUTAUGA            AL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED ONE MILE NORTH OF AUTAUGAVILLE.

1035 AM     HAIL             OHATCHEE                33.78N 86.02W
03/22/2005  0.25 INCH        CALHOUN            AL   BROADCAST MEDIA

            PEA SIZE HAIL REPORTED AT INTERSECTION OF HWY 431 AND
            COUNTY ROAD 144.

1105 AM     HAIL             POPE                    34.06N 85.64W
03/22/2005  0.50 INCH        CHEROKEE           AL   EMERGENCY MNGR

            MARBLE TO DIME SIZE HAIL REPORTED ON COUNTY ROAD 59.

1143 AM     HAIL             CLAYTON                 31.88N 85.45W
03/22/2005  0.88 INCH        BARBOUR            AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED ON THE WEST SIDE OF CLAYTON.

1226 PM     HAIL             SEALE                   32.30N 85.17W
03/22/2005  1.75 INCH        RUSSELL            AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN SEALE.

1233 PM     HAIL             SEALE                   32.30N 85.17W
03/22/2005  1.00 INCH        RUSSELL            AL   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL REPORTED NEAR THE COMMUNITY
            OF SEALE.

1235 PM     HAIL             10 W LADONIA            32.46N 85.26W
03/22/2005  0.75 INCH        RUSSELL            AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED NEAR THE CRAWFORD COMMUNITY.

1238 PM     HAIL             SMITHS STATION          32.54N 85.10W
03/22/2005  1.75 INCH        LEE                AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN SMITHS STATION.

1240 PM     HAIL             1 E SMITHS STATION      32.54N 85.08W
03/22/2005  0.88 INCH        LEE                AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED ONE MILE EAST OF SMITHS
            STATION.

1240 PM     HAIL             PHENIX CITY             32.47N 85.01W
03/22/2005  0.25 INCH        RUSSELL            AL   BROADCAST MEDIA

            PEA SIZE HAIL REPORTED IN PHENIX CITY BY LOCAL MEDIA.

&&

JSS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:28 PM CSTSevere Thunderstorm WarningBMXLamar62 min
Mar 22, 7:43 PM CSTSevere Thunderstorm WarningBMXPickens32 min
Mar 22, 7:48 PM CSTTornado WarningBMXPickens42 min
Mar 22, 7:57 PM CSTSevere Thunderstorm WarningBMXFayette48 min
Mar 22, 7:58 PM CSTTornado WarningBMXGreene32 min
Mar 22, 8:11 PM CSTTornado WarningBMXTuscaloosa49 min
Mar 22, 8:33 PM CSTSevere Thunderstorm WarningBMXPickens27 min
Mar 22, 8:37 PM CSTSevere Thunderstorm WarningBMXWinston23 min
Mar 22, 9:43 PM CSTTornado WarningBMXPerry47 min
Mar 22, 9:55 PM CSTTornado WarningBMXDallas35 min
Mar 22, 10:05 PM CSTTornado WarningBMXChilton55 min
Mar 22, 10:28 PM CSTSevere Thunderstorm WarningBMXMarengo32 min
Mar 22, 10:54 PM CSTSevere Thunderstorm WarningBMXShelby36 min
Mar 22, 11:04 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton41 min
Mar 22, 11:35 PM CSTTornado WarningBMXChilton10 min
Mar 22, 11:39 PM CSTTornado WarningBMXCoosa51 min
Mar 22, 11:52 PM CSTSevere Thunderstorm WarningBMXClay38 min
Mar 22, 11:55 PM CSTSevere Thunderstorm WarningBMXElmore50 min
Mar 23, 12:09 AM CSTTornado WarningBMXClay, Tallapoosa36 min
Mar 23, 12:15 AM CSTSevere Thunderstorm WarningBMXTallapoosa45 min
Mar 23, 12:30 AM CSTTornado WarningBMXTallapoosa20 min
Mar 23, 12:37 AM CSTTornado WarningBMXRandolph38 min
Mar 23, 12:54 AM CSTSevere Thunderstorm WarningBMXChambers51 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.